# SDR CALA2019080101285

- Difficulty date: August 1, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 57,275 hours, 24,667 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Part number: D5323051320000
- Condition: Corroded
- Location: Frames 31-32
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FR 31-32 STGR 40R-41R CLEAT HAS CORROSION.   REMOVED AND REPLACED CLEAT FR 31-32 STR 40R-41R IAW SRM 51- 72-11.
